Metric properties of Engel series expansions of Laurent series

Peter Grabner, Arnold Knopfmacher

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)233-243
JournalMathematica Slovaca
Volume48
Publication statusPublished - 1998

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Metric properties of Engel series expansions of Laurent series. / Grabner, Peter; Knopfmacher, Arnold.

In: Mathematica Slovaca, Vol. 48, 1998, p. 233-243.

Research output: Contribution to journalArticleResearchpeer-review

@article{0ef054b93dae4568a8d5f99f3abf8de1,
title = "Metric properties of Engel series expansions of Laurent series",
author = "Peter Grabner and Arnold Knopfmacher",
year = "1998",
language = "English",
volume = "48",
pages = "233--243",
journal = "Mathematica Slovaca",
issn = "0139-9918",
publisher = "deGruyter",

}

TY - JOUR

T1 - Metric properties of Engel series expansions of Laurent series

AU - Grabner, Peter

AU - Knopfmacher, Arnold

PY - 1998

Y1 - 1998

M3 - Article

VL - 48

SP - 233

EP - 243

JO - Mathematica Slovaca

JF - Mathematica Slovaca

SN - 0139-9918

ER -